# SDR YENA2025041600406

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 13,729 hours, 2,057 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0061823
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 7,665 hours, 1,388 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#32, AMS-BOS. '(ETOPS) ' ENG 2 FIRE LOOP B FAULT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); (RESOLVED ON W/O: 1406593 TASKCARD: NR-00001 ) REMOVED AND REPLACED FDU PER TECH SUPPORT IAW AMM 26-12-34. OPS CHECK NORMAL WITH NO FAULTS THIS ACTION CLEARS MDDR 579863 MX 4 UPDATED PLACARD REMOVED MCC NOTIFIED.
